# SDR DALA2022080105248

- Difficulty date: July 28, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 111,240 hours, 16,614 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0188, SLIDE INDICATOR LIGHT DAMAGED. CORRECTIVE ACTION: DEFFERED 1R DOOR ARMED LIGHT PER B767-300 MEL 52-11-01. REPLACED LIGHT ASSY. (2340406)
